MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 20FR X 3.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 20FR X 3.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 720300
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: vivisol srl (rome) recently received a report from the home of the patient (b)(6) by his/her daughter (b)(6) that the kangaroo skin level balloon was found emptied and punctured, out of the insertion point and onto the patient's body.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the device will not be returned for evaluation because it has been discarded.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on august 10, 2018.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform functional and visual evaluations to confirm the reported condition and determine the root cause.However, a supplier corrective action request has been opened to address the reported condition.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.This complaint will be used for tracking and trending purposes.

Brand Name
BALLOON SLG 20FR X 3.0CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18171938
Report Number9612030-2023-03864
Device Sequence Number7652711
Product Code KNT
UDI-Device Identifier10884521011311
UDI-Public10884521011311
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number720300
Device Catalogue Number720300
Device Lot Number1827415864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer11/17/2023
11/17/2023
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date01/06/2024
01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown